# SDR DALA2025091906872

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,863 hours, 28,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT/ IMPOSSIBLE TO OPEN FROM OUTSIDE. ADJUSTED LOWER FWD LATCH RECEIVER AFTER PERFORMING SKIN AND FLUSHNESS MEASUREMENTS. ADJUSTED LOWER GATE TO PROPER DIMENSION OF FLUSH PER METHOD 1. ALL WORK DONE PER 52-11-00-820-804. ADJUSTED HORIZONTAL CTL ROD, LATCH RECIEVER, LATCH ENGAGMENT & STOP PIN. VERFIED SKIN FLUSHNESS ADJUSTMENT IAW B737 AMM 52-11 AND PERFORMED L1 DOOR AREA LEAK CHK OK IAW B737 AMM05-51.
